# SDR SWAA2022031571213

- Difficulty date: February 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR R/H FLOOR TO SIDEWALL SUPPORT AT STA 907+15; RBL 21 WL 174.6. / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT STA907+ RBL21 WL174.6 THE LOWEST REMAINING THICKNESS 0.033' ON BLENDED AREA L=2'X W=1'XD=0.007 ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D ;SRM 53-60-53-01-2 USED TOOL ID:ATS1672. S/N:65092939. DUE DATE:03/2022.;[02] VERIFIED CORRECTIVE ACTION 1;[03] GENERAL FAULT RESOLVED ON OTHER FAULT(FAULT WAS RESOLVED ON ANOTHER FAULT) REF:TTG8Q00ASQXQ.;[04] CORRECTION FOR CORRECTIVE ACTION ITEM 3: FAULT RESOLVED ON TTG8Q00ASQX4;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.
